# SDR AALA202512301835

- Difficulty date: December 1, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CRACK IN INTERNAL STRUCTURE SUPPORT ANGLE AT BS 2293.5 AND S1R IN TAIL COMPARTMENT. REPLACED INTERNAL STRUCTURE SUPPORT ANGLE PER DWG 148W2110 AND SRM-51-40-02-OG.
